Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Thank you for asking your question on JustAnswer. I am working on your answer.Could you explain your situation a little more?
What kind of hallucinations (auditory?, visual?) and when did they start or when did she tell you she was having them. Is she taking any medication right now? Does she have a psychiatrist? Who prescribed the Haloperidol?Please reply as soon as possible so that we can finish answering your question.
Thank you for the reply. They probably started again because she stopped taking the medicine. For some people, its necessary to take the medication long-term or permanently or the hallucination will return. I know that does not sound appealing but taking the medication improves her quality of life. Its very stressful to have hallucinations.
I recommend she make an appointment with a psychiatrist as soon as possible. I don't know if the doctor who prescribed the previous medicine was a psychiatrist or GP but she can go to him or her given he or she knows her history.
She can find a psychiatrist through her health plan or if she does not have health insurance she can look for local providers, community clinic, crisis center or even a hospital.
As I said previously, she should make an appointment soon. If the voices are making her (or telling her) suicidal or homicidal, you should take her to the hospital immediately. Please make sure she is not a danger to herself or to anyone else.
I hope this helps. Good luck to you and best wishes,